MathSciNet Relay Station
MathSciNet bibliographic data
MR2441766 (2010h:92148) 92D25 (34K13 34K60)
Yafia, Radouane; El Adnani, Fatiha; Alaoui, Hamad Talibi Limit cycle and numerical similations for small and large delays in a predator-prey model with modified Leslie-Gower and Holling-type II schemes. Nonlinear Anal. Real World Appl. 9 (2008), no. 5, 2055–2067.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement